# SDR SWAA2025100822202

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 9,931 hours, 5,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT DOES NOT TEST WITH GREEN LIGHT.   REMOVED AND REPLACED COCKPIT FLASHLIGHT BATTERY PER AMM 25-64-00.  OPS CHECK GOOD.
